Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Will getting off lamitor help one to get regular periods and lose weight ?

I am 32 years old. I had PCOD problem but after my delivery my periods were normal. One and half years back my husband felt that I have bipolar disorder and since then I am on medicines like amazeo,neuven lamitor. Currently I am on lamitor OD 100. Since the time I have started my medicines I am not getting my periods and according to my psychatrist it is a side effect of this medicine and it is ok. My question is that I feel I am not fully bipolar. It is lot to do with situations and I am extremely emotional. I want to discontinue with the medicine and observe myself. Also I am not able to loose weight and yoga teachers etc say that if I am not getting my periods and also because of this medicine it is difficult to loose weight. Is it true? I want to loose weight and also try to give up lamitor and observe myself.
Asked On : Sun, 12 Feb 2012
Answers:  2 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome yo HCM,
You might have PCOD but at the same time you can not discontinue the psychiatrist medicine as it may worsen the condition.
With this situation you consult your gynaec and tell about your psychiatric problem.
Go for PCOD treatment along with your Bipolar problem treatment.
You may not loose your weight due to psychiatrist medicine,instead you should put some weight.
Go for thyroid check up as it may cause lose of weight.
Ok and bye.
Answered: Sun, 12 Feb 2012
I find this answer helpful
Homeopath Dr. Dhara Shah's  Response
hi welcome to hcm.see you are going through some emotional break down which may lead to bipolar continue yoga and pranayam which may create positive energy to you have to share your feeling with whom can you have to stop this medicine and going to homoeopathy which may regulate your period plus increase your sonography for rule out any uterine abnormality.



Answered: Mon, 13 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor